On the nullity of altans and iterated altans

Bašić, N. and Fowler, P.W. orcid.org/0000-0003-2106-1104 (2022) On the nullity of altans and iterated altans. Match, 88 (3). pp. 705-745. ISSN 0340-6253

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 Match.

Dates:
  • Published: 1 April 2022
  • Published (online): 1 April 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Chemistry (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 May 2022 13:34
Last Modified: 20 May 2022 13:34
Status: Published
Publisher: MATCH
Refereed: Yes
Identification Number: 10.46793/match.88-3.705B
Open Archives Initiative ID (OAI ID):

Export

Statistics